# SDR CALA2018072401690

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 63,320 hours, 26,658 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: CT1411
- Condition: Unserviceable
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN. AFTER LIFT OFF RECEIVED RECEIVED AVEC EXTRACT FAN FAULT WITH BLOWER FAN ON MEL. UNABLE TO PRESSURIZE AC. FOUND AIR INLET CHECK VALVE STUCK OPEN. VALVE DID CLOSED AFTER CLAMP WAS REMOVED. NEW VALVE AND CLAMP PLACED IN FLT DECK. REPLACED AIR CHECK VALVE PER AMM 21-26-56. TESTS GOOD. PRESSURIZED PER JRH 2-40-80. ALL TESTS GOOD.
